Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Yan, Fengna

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:12
Abstract pages:51
E-mail:

https://www.mathnet.ru/eng/person203111
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru Citations
2023
1. Fengna Yan, Ziqiang Cheng, “Stability and error estimates of high order BDF-LDG-discretizations for the Allen–Cahn equation”, Zh. Vychisl. Mat. Mat. Fiz., 63:12 (2023),  2159  mathnet  elib; Comput. Math. Math. Phys., 63:12 (2023), 2551–2571

Organisations
 
  Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024